# SDR DALA2021022501095

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 50,539 hours, 34,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE SLIDE FAILED THE DEPLOYMENT TEST.  THE TAIL CONE SLIDE WAS DEPLOYED FOR SAMPLING.  THE SLIDE DEPLOYMENT FAILED.  MAINTENANCE REPLACED THE SLIDE ON W/C 2561-9006.  (LP 1739712)
